top

Relation Algebra with Binders

M. Marx. Relation Algebra with Binders. Journal of Logic and Computation, 11(5):691–700, 2001.

Download: [pdf] 

Abstract:

(unavailable)

BibTeX: (download)

@ARTICLE{marx01:_relat_algeb_binder,
  author = {M. Marx},
  title = {Relation Algebra with Binders},
  journal = {Journal of Logic and Computation},
  year = {2001},
  volume = {11},
  pages = {691--700},
  number = {5},
}

Generated by bib2html.pl (written by Patrick Riley ) on Mon Aug 10, 2009 14:52:33